Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have right knee pain. MRI shows mesascus tear.Taken cartigen. Reason of the pain?

i was having right knee pain and got an MRI done it showed mesascus tear grade 1 and my doc told me not to worry an to put weight on it and it happened as i use to run on threadmill. i stopped exercises and after few days my left knee started paining aswell then doc prescribed me cartigen tablets i took 2 tab per day for 45 days my knee pain subsided smehow but my vitamin d level was very low (10). my doc told me to take vit d tablets i.e alpha one, i am taking those tablets from last 1 month and i am doing few exercises to make leg muscles strong and. but still smetimes my legs pain and i still cannot fold my legs completely....please help
Asked On : Sat, 13 Oct 2012
Answers:  2 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014

Thanks for posting your query.

You had meniscal tear grade 1. It generally heals with conservative management.

So continue physiotherapy of knee. It will give strength to your knee and leg muscle.

Wishing you good health.

Answered: Mon, 15 Oct 2012
I find this answer helpful
Radiologist Dr. Ganesh Sanap's  Response
Hi, welcome to HCM
You are suffering from Grade 1 meniscal tear,means it is a partial injury to that structure. If your consultant adviced you to put weight , do it gradually. Still you have pain ,stop doing excercise. Difficulty in complete flexion is worrysome complaint, you must consult again to your doctor.
Thanking you.
Answered: Sun, 14 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor